What a difference a day makes

Apart from being a great 1970's dance track by Esther Phillips, I can't tell you how much better my knee feels today. It feels like new, really. Almost no pain, some swelling has returned, but it is easy to bend, stand and walk. No running yet.

The down side is that I'm having some side effects, I googled for side effects on drugs.com and it listsm a long list of fairly scary side effects, none of which I've experienced, but I didn't sleep well, I am thirtsy all the time and drinking, etc.
  • low potassium (confusion, uneven heart rate, extreme thirst, increased urination, leg discomfot, muscle weakness or limp feeling);
Less serious side effects may include:
  • sleep problems (insomnia), mood changes;
  • acne, dry skin, thinning skin, bruising or discoloration;
I assume discoloration includes being bright red. It looks like my whole upper neck and head have been out in the sun way too much and I'm hot to touch. Ahh well, onwards!

Tags: , ,
Yay!! Glad the knee feels so good!

Another annoying side effect of potassium def is electrical zings, like a jolt occasionally felt in the heart & down the arms &/or legs.

re: potassium deficiency.. fortunately it's as easy to get as salt. Comes standard in 99 mg caps & usually pretty inexpensive. Follow directions on bottle. Hopefully it says you can take *at least* 300ish mg a day.

good to hear the knee is feeling better despite the icky side effects...! I think it will be a great weekend. see you soon enough!